A. P. Owili, D. Nassiuma, and L. Orawo, "Imputation of missing values for pure bilinear time series models with normally distributed innovations," American Journal of Applied Mathematics and Statistics, vol. 3, pp. 199-205, 2015.
 B. Abraham and A. Thavaneswaran, "A nonlinear time series model and estimation of missing observations," Annals of the Institute of Statistical Mathematics, vol. 43, pp. 493-504, 1991.Available at: https://doi.org/10.1007/bf00053368.
 J. Theiler, P. S. Linsaly, and D. M. Rubin, Exploring the continuum between deterministic and stochastic modeling. In: Time series Prediction: Forecasting the Future and Understanding the Past (Weigend, A. and Gershen, N. eds.). New York: Addison-Wesley, 1993.
 P. Mohan, N. V. Padmanabhan, and R. Ramjee, "Nericell: Rich monitoring of road and traffic conditions using mobile smartphones," in Proceedings of the 6th ACM Conference on Embedded Network Sensor Systems, 2008, pp. 323-336.
 P. Handel, "Discounted least-squares gearshift detection using accelerometer data," IEEE Transactions on Instrumentation and Measurement, vol. 58, pp. 3953-3958, 2009.Available at: https://doi.org/10.1109/tim.2009.2020844.
 J. Dai, J. Teng, X. Bai, Z. Shen, and D. Xuan, "Mobile phone based drunk driving detection," In Pervasive Computing Technologies for Healthcare Pervasive Health, vol. 14, pp. 1–8, 2010.Available at: https://doi.org/10.4108/icst.pervasivehealth2010.8901.
 M. Fazeen, B. Gozick, R. Dantu, M. Bhukhiya, and M. C. González, "Safe driving using mobile phones," IEEE Transactions on Intelligent Transportation Systems, vol. 13, pp. 1462-1468, 2012.Available at: https://doi.org/10.1109/tits.2012.2187640.
 B. Hull, V. Bychkovsky, K. Chen, M. Goraczko, A. Miu, E. Shih, Y. Zhang, H. Balakrishnan, and S. Madden, "The car tel mobile sensor computing system," in Proceedings of the 4th international conference on Embedded networked sensor systems, in proc: SenSys, 6, 2006.
 E. H. Mamdani, "Application of fuzzy algorithms for con-trol of simple dynamic plant," Proceedings of the Institution of Electrical Engineers, vol. 121, pp. 1585-1588, 1974.Available at: https://doi.org/10.1049/piee.1974.0328.
 M. Saeed, M. Saqlain, and N. Jafar, "Effect of pH on detergent in automatic washing machine on consumer’s perception," Scientific Inquiry and Review, vol. 2, pp. 31-40, 2018.Available at: https://doi.org/10.32350/sir.23.04.
 Saqlain.M. and Tariq.F.R., "Impact of pH of water on washing time in automatic washing machine," Scientific Inquiry and Review, vol. 2, pp. 23-32, 2018.Available at: https://doi.org/10.29145/sir/21/020104.
 M. Riaz, M. Saeed, M. Saqlain, and N. Jafar, "Impact of water hardness in instinctive laundry system based on fuzzy logic controller," Punjab University Journal of Mathematics, vol. 51, pp. 73-84, 2018.
 M. Jafar, M. Saqlain, A. Mansoob, and A. Riffat, "A best way to access gas station using fuzzy logic controller in neutrosophic environment," Scientific Inquiry and Review, vol. 4, pp. 30-45, 2020.Available at: https://doi.org/10.32350/sir.41.03.
 A. Delamou, T. Delvaux, A. M. El Ayadi, A. H. Beavogui, J. Okumura, W. Van Damme, and V. De Brouwere, "Public health impact of the 2014–2015 Ebola outbreak in West Africa: Seizing opportunities for the future," BMJ Global Health, vol. 2, p. e000202, 2017.Available at: https://doi.org/10.1136/bmjgh-2016-000202.
 Centers for Disease Control and Prevention, Principles of epidemiology in public health practice: An introduction to applied epidemiology and biostatistics., 3rd ed. Atlanta: U. S. Department of Health and Human Services, 2006.
 K. Barley, D. Murillo, S. Roudenko, A. Tameru, and S. Tatum, "A mathematical model of HIV and malaria co-infection in Sub-Saharan Africa," Journal of AIDS and Clinical Research, vol. 3, p. 7, 2012.Available at: https://doi.org/10.4172/2155-6113.1000173.
 C. C. Asogwa, G. Mbah, S. E. Aniaku, and E. C. Mbah, "Mathematical model of the transmission dynamics of HIV/Tb co-infection with controls in an HIV endemic area," IOSR Journal of Mathematics, vol. 15, pp. 1-11, 2019.
 S. Osman and O. D. Makinde, "A mathematical model for coinfection of listeriosis and anthrax diseases," International Journal of Mathematics and Mathematical Sciences, vol. 2018, p. 1725671, 2018.Available at: https://doi.org/10.1155/2018/1725671.
 X. Meng and F. Deng, "Stability of stochastic switched epidemic systems with discrete or distributed time delay," Journal of Systems Engineering and Electronics, vol. 25, pp. 660-670, 2014.Available at: https://doi.org/10.1109/jsee.2014.00076.
 M. Jin, Y. Lin, and M. Pei, "Asymptotic behavior of a regime-switching SIR epidemic model with degenerate diffusion," Advances in Difference Equations, vol. 2018, pp. 1-10, 2018.Available at: https://doi.org/10.1186/s13662-018-1505-2.
 M. A. Rami, V. S. Bokharaie, O. Mason, and F. R. Wirth, "Stability criteria for SIS epidemiological models under switching policies," Discrete And Continuous Dynamical Systems-Series B, vol. 19, pp. 2865-2887, 2014.Available at: https://doi.org/10.3934/dcdsb.2014.19.2865.
 A. Fall, A. Iggidr, G. Sallet, and J.-J. Tewa, "Epidemiological models and Lyapunov functions," Mathematical Modelling of Natural Phenomena, vol. 2, pp. 62-83, 2007.Available at: https://doi.org/10.1051/mmnp:2008011.
 X. Wang, W. Xu, and W. Wang, "Threshold dynamics of the switched multicity epidemic models with pulse control," Mathematical Problems in Engineering, vol. 2019, pp. 1-9, 2019.Available at: https://doi.org/10.1155/2019/4643912.
 R. K. Naji and R. M. Hussien, "The dynamics of epidemic model with two types of infectious diseases and vertical transmission," Journal of Applied Mathematics, vol. 2016, p. 4907964, 2016.Available at: https://doi.org/10.1155/2016/4907964.
 P. Van den Driessche and J. Watmough, "Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission," Mathematical Biosciences, vol. 180, pp. 29-48, 2002.Available at: https://doi.org/10.1016/s0025-5564(02)00108-6.
 V. K. Gupta, S. K. Tiwari, S. Sharma, and L. Nagar, "Mathematical model of tuberculosis with drug resistance to the first and second line of treatment," Journal of New Theory, vol. 21, pp. 94-106, 2018.
 T. O. Abe and E. O. Omole, "Difficulty and discriminating indices of junior secondary school Mathematics examination in Osun State; A Case Study of Oriade Local Government," American Journal of Education and Information Technology, vol. 3, pp. 37-46, 2019. Available at: http://dx.doi.org/10.11648/j.ajeit.20190302.12.
 O. O. Kayode, A. E., and E. O. Omole, "Profit Maximization in a product mix bakery using linear programming technique," Journal of investment and Management, vol. 5, pp. 27 – 30, 2020. Available at: . http://dx.doi.org/10.11648/j.jim.20200901.14.
 B. G. Ogunware and E. O. Omole, "A class of irrational linear multistep block method for the direct numerical solution of third order ordinary differential equations," Turkish Journal of Analysis and Number Theory, vol. 8, pp. 21-27, 2020. Available at: http://dx.doi.org/10.12691/tjant-8-2-1.
 L. O. Adoghe and E. O. Omole, "A fifth-fourth continuous block Implicit hybrid method for the solution of third order initial value problems in ordinary differential equations," Journal of Applied and Computational Mathematics, vol. 8, pp. 50 – 57, 2019. Available at: 10.11648/j.acm.20190803.11.
 L. A. Ukpebor, E. O. Omole, and L. O. Adoghe, "Fully ımplicit five-quarters computational algorithms of order five for numerical approximation of second order IVPs in ODEs," Journal of Advances in Mathematics and Computer Science, vol. 30, pp. 1-15, 2019. Available at: 10.9734/JAMCS/2019/44846.
 O. O. Olanegan, B. G. Ogunware, E. O. Omole, T. S. Oyinloye, and B. T. Enoch, "Some classes of continous hybrid linear mulstistep methods for the solution of first order ordinary differential equations," International Organization of Scientific Research, vol. 11, pp. 08-13, 2016. Available at: 10.9790/5728-11510813.
 O. Adeyeye and S. J. Kayode, "Two-step two-point hybrid methods for general second order differential equations," African Journal of Mathematics and Computer Science Research, vol. 6, pp. 191–196, 2013. Available at: https://doi.org/10.5897/AJMCSR2013.0502.
 S. N. Jator and L. Lee, "Implementing a seventh-order linear multistep method in a predictor-corrector mode or block mode: Which is more efficient for the general second order initial value problem," Springer Plus, vol. 3, pp. 1–8, 2014. Available at: https://doi.org/10.1186/2193-1801-3-447.
 K. Hussain, F. Ismail, and N. Senu, "Two embedded pairs of runge-kutta type methods for direct solution of special fourth-order ordinary differential equations," Mathematical Problems in Engineering, pp. 1–12, 2015. Available at: https://doi.org/10.1155/2015/196595.
 R. B. Ogunrinde, S. E. Fadugba, and J. T. Okunlola, "On some numerical methods for solving initial value problems in ordinary differential equations," IOSR Journal of Mathematics, vol. 1, pp. 25-33, 2012. Available at: http;//dx.doi. org/10.9790/5728-013253.
 M. I. Modebei, R. B. Adeniyi, S. N. Jator, and H. Ramos, "A block hybrid integrator for numerically solving fourth-order initial value problems," Applied Mathematics and Computation, vol. 346, pp. 680–694, 2019. Available at: https://doi.org/10.1016/j.amc.2018.10.080.
 B. T. Olabode and E. O. Omole, "Implicit hybrid block numerov-type methods for the direct solution of fourth order ordinary differential equations," American Journal of Computational and Applied Mathematics, vol. 5, pp. 129 – 139, 2015. Available at: 10.5923/j.ajcam.20150505.01.
 T. Aboiyar, T. Luga, and B. V. Iyorter, "Derivation of continuous linear multistep methods using hermite polynomials as basic functions," American Journal of Applied Mathematics and Statistics, vol. 3, pp. 220-225, 2015.
 R. B. Adeniyi and M. O. Alabi, "Continuous formulation of a class accurate implicit linear multistep methods with chebyshev basis function in a collocation technique," Journal of Mathematical Association of Nigeria (ABACUS), vol. 34, pp. 58-77, 2007.
 E. O. Adeyefa and R. B. Adeniyi, "Construction of orthogonal basis function and formulation of continuous hybrid schemes for the solution of third order ODEs," Journal of the Nigerian Association of Mathematical Physics, vol. 29, pp. 21-28, 2015.
 A. O. Adeniran and I. O. Longe, "Solving directly second order initial value problems with Lucas polynomial," Journal of Advances in Mathematics and Computer Science, vol. 32, pp. 1-7, 2019. Available at: http://dx.doi.org/10.9734/jamcs/2019/v32i430152.
 R. B. Adeniyi, E. O. Adeyefa, and M. O. Alabi, "A continuous formulation of some classical initial value solvers by non-perturbed multistep collocation approach using chebyshev Polynomial as basis function," Journal of the Nigerian Association of Mathematical Physics, vol. 10, pp. 261-274, 2006.
 E. A. Areo and M. T. Omojola, "A new one-twelfth continous block method for the solution of modelled problems of ordinary differential equations," American Journal of Computational Mathematics, vol. 5, pp. 447-457, 2015.
 E. A. Ibijola, Y. Skwame, and G. Kumleng, "Formation of hybrid block method of higher step sizes, through the continuous multi-step collocation," American Journal of Science and Industrial Research, vol. 2, pp. 161-173, 2011.
 Z. Omar and J. O. Kuboye, "New seven-step numerical method for direct solution of fourth order ordinary differential equations," Journal of Mathematical and Foundational Sciences, vol. 48, pp. 94-105, 2016. Available at: http://dx.doi.org/10.5614/j.math.fund.sci.2016.48.2.1.
 O. A. Akinfenwa, H. A. Ogunseye, and S. A. Okunuga, "Block hybrid method for solution of fourth order ordinary differential equations," Nigerian Journal of Mathematics and Applications, vol. 25, pp. 140 – 150, 2016.
 A. B. Familua and E. O. Omole, "Five points mono hybrid point linear multistep method for solving nth order ordinary differential equations using power series function," Asian Journal of Research and Mathematics, vol. 3, pp. 1-17, 2017. Available at: http://dx.doi.org/10.9734/ARJOM/2017/31190.
 D. O. Awoyemi, "Algorithmic collocation approach for direct solution of fourth-order initial-value problems of ordinary differential equations," International Journal of Computer and Mathematics, vol. 82, pp. 321–329, 2005. Available at: https://doi.org/10.1080/00207160412331296634.
 S. J. Kayode, "A zero stable method for direct solution of fourth order ordinary differential equation," American Journal of Applied Sciences, vol. 5, pp. 1461-1466, 2008. Available at: http://dx.doi.org/10.3844/ajassp.2008.1461.1466.
 A. O. Adesanya, A. A. Momoh, M. A. Alkali, and A. Tahir, "A five steps block method for the solution of fourth order ordinary differential equations," International Journal of Engineering Research and Applications, vol. 2, pp. 991-998, 2012.
 A. M. Badmus, "A new eighth order implicit block algorithms for the direct solution of second order ordinary differential equations," American Journal of Computational Mathematics, vol. 4, pp. 376-386, 2014. Available at: http://dx.doi.org/10.4236/ajcm.2014.44032.
 A. L. Hodgkin and A. F. Huxley, "A quantitative description of membrane current and its application to conduction and excitation in nerve," The Journal of Physiology, vol. 117, pp. 500-544, 1952. Available at: https://doi.org/10.1113/jphysiol.1952.sp004764.
 J. Nagumo, S. Arimoto, and S. Yoshizawa, "An active pulse transmission line simulating nerve axon," Proceedings of the IRE, vol. 50, pp. 2061-2070, 1962. Available at: https://doi.org/10.1109/jrproc.1962.288235.
 S. Abbasbandy, "Soliton solutions for the Fitzhugh–Nagumo equation with the homotopy analysis method," Applied Mathematical Modelling, vol. 32, pp. 2706-2714, 2008. Available at: https://doi.org/10.1016/j.apm.2007.09.019.
 H. Abdusalam, "Analytic and approximate solutions for Nagumo telegraph reaction diffusion equation," Applied Mathematics and Computation, vol. 157, pp. 515-522, 2004. Available at: https://doi.org/10.1016/j.amc.2003.08.050.
 D. G. Aronson and H. F. Weinberger, "Multidimensional nonlinear diffusion arising in population genetics," Advances in Mathematics, vol. 30, pp. 33-76, 1978. Available at: https://doi.org/10.1016/0001-8708(78)90130-5.
 P. Browne, E. Momoniat, and F. Mahomed, "A generalized Fitzhugh–Nagumo equation," Nonlinear Analysis: Theory, Methods & Applications, vol. 68, pp. 1006-1015, 2008. Available at: https://doi.org/10.1016/j.na.2006.12.001.
 T. Kawahara and M. Tanaka, "Interactions of traveling fronts: An exact solution of a nonlinear diffusion equation," Physics Letters A, vol. 97, pp. 311-314, 1983. Available at: https://doi.org/10.1016/0375-9601(83)90648-5.
 M. Shih, E. Momoniat, and F. Mahomed, "Approximate conditional symmetries and approximate solutions of the perturbed Fitzhugh-Nagumo equation," Journal of Mathematical Physics, vol. 46, pp. 1-023503, 2005. Available at: https://doi.org/10.1063/1.1839276.
 A. Bhrawy, "A Jacobi–Gauss–Lobatto collocation method for solving generalized Fitzhugh–Nagumo equation with time-dependent coefficients," Applied mathematics and computation, vol. 222, pp. 255-264, 2013. Available at: https://doi.org/10.1016/j.amc.2013.07.056.
 Z. Chen, A. Gumel, and R. Mickens, "Nonstandard discretizations of the generalized Nagumo reaction-diffusion equation," Numerical Methods for Partial Differential Equations: An International Journal, vol. 19, pp. 363-379, 2003. Available at: https://doi.org/10.1002/num.10048.
 H. Feng and R. Lin, "A finite difference method for the FitzHugh-Nagumo equations," Dynamics of Continuous, Discrete and Impulsive Systems. Series B: Applications & Algorithms, vol. 22, pp. 401-412, 2015.
 R. A. Van Gorder, "Gaussian waves in the Fitzhugh–Nagumo equation demonstrate one role of the auxiliary function H (x, t) in the homotopy analysis method," Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 1233-1240, 2012. Available at: https://doi.org/10.1016/j.cnsns.2011.07.036.
 M. I. Ali, F. Feng, X. Liu, W. Keun, and M. Shabir, "On some new operations in soft set theory," Computers & Mathematics with Applications, vol. 57, pp. 1547–1553, 2009. Available at: https://doi.org/10.5120/9538-3975.
 N. Cağman and S. Enginoğlu, "Soft matrix theory and its decision making," Computers & Mathematics with Applications, vol. 59, pp. 3308–3314, 2010. Available at: https://doi.org/10.1016/j.camwa.2010.03.015.
 D. Chen, E. C. C. Tsang, D. S. Yeung, and X. Z. Wang, "The parameterization reduction of Soft sets and its applications," Computers & Mathematics with Applications, vol. 49, pp. 757–763, 2005. Available at: https://doi.org/10.1016/j.camwa.2004.10.036.
 F. Dayan, M. Zulqarnain, and H. Naseer, "A ranking method for students of different socio economic backgrounds based on generalized fuzzy soft sets," International Journal of Science and Research, vol. 6, pp. 691–694, 2017.
 M. Zulqarnain, F. Dayan, and M. Saeed, "Topsis analysis for the prediction of diabetes based on general characteristics of humans," International Journal of Pharmaceutical Sciences and Research, vol. 9, pp. 2932-2939, 2018.
 M. Zulqarnain and F. Dayan, "Selection of best alternative for an automotive company by intuitionistic fuzzy TOPSIS method," International Journal of Science and Technology, vol. 6, pp. 126–132, 2017.
 R. M. Zulqarnain, S. Abdal, B. Ali, L. Ali, F. Dayan, M. I. Ahamad, and Z. Zafar, "Selection of medical clinic for disease diagnosis by using TOPSIS method," International Journal of Pharmaceutical Sciences Review and Research, vol. 61, pp. 22-27, 2020.
 F. Dayan and M. Zulqarnain, "Choose best criteria for decision making via fuzzy topsis method," Mathematics in Computer Science, vol. 2, pp. 113-119, 2017. Available at: https://doi.org/10.11648/j.mcs.20170206.14.
 M. Pal, "Interval-valued fuzzy matrices with interval-valued fuzzy rows and columns," Fuzzy Information and Engineering, vol. 7, pp. 335–368, 2015. Available at: https://doi.org/10.1016/j.fiae.2015.09.006.
 R. M. Zulqarnain, X. L. Xin, B. Ali, S. Abdal, A. Maalik, L. Ali, M. I. Ahamad, and Z. Zafar, "Disease identification using trapezoidal fuzzy numbers by Sanchez’s approach," International Journal of Pharmaceutical Sciences Review and Reaserch, vol. 61, pp. 13-18, 2020.
 M. Sarala and N. Prabhavathi, "An application of interval valued fuzzy soft matrix in decision making problem," International Journal of Mathematics Trends and Technology, vol. 21, pp. 21–30, 2015.
 M. Zulqarnain, M. Saeed, and M. F. Tbassum, "Comparison between fuzzy soft matrix (FSM) and interval valued fuzzy soft matrix (IVFSM) in decision making," Science International, vol. 28, pp. 4277–4283, 2016.
 M. Chawla, M. Al-Zanaidi, and D. J. Evans, "Generalized trapezoidal formulas for the Black–Scholes equation of option pricing," International Journal of Computer Mathematics, vol. 80, pp. 1521-1526, 2003.
 M. Alam and M. S. Islam, "Numerical solutions of time dependent partial differential equations using weighted residual method with piecewise polynomials," Dhaka University Journal of Science, vol. 67, pp. 5-12, 2019.